I have been suffering from chronic diarrhoea since 20
years. In dec 2000, I consumed some unani medicines(
1. qurs malthee pasanth 2. jawarish amla sada 3.
jawarish mastagi 4. habbe samak 5. indamali)which were
advised by hamdard labs. Delhi. After five days, I
faced severe diarhhoea which I never faced in my
life.Before consuming unani medicines I didn't have
Now, I am having the following problems.
1. My stomach does not agree wheat products (like
chappathi, biscuits etc.), soup,coconut products,
potato fry, milk, fruit juices particularly mango &
lemon juices, allopathic medicines, ayurvedic
medicines,even homeo medicines. Diarrhoea takes place
immediately. 2.Eructation 3. More flatus comes from
anus. 4. heart palpitation (after having food and
after evacuate the stool) 5. fatigue 6. Insomnia.
Last year, both endoscopy and colonoscopy has been
taken for me. But reports are normal. Doctor advise me
Mebaspa (mebeverine hydrochloride - 135mg.), Libotryp
(Amitriptyline,5 mg chlordiazepoxide hydrochloride and
2.5 mg clidinium bromide), Tegibs (tegaserod maleate -
6mg), Vizylac, Omeprazole. But,I am not satisfied the
above treatment. Problems are still remain.
Some doctors are saying this is IBS but some other
doctors are saying this is not classical IBS. Which is
correct and what should I have to do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.